# SDR FDEA202208081917

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD LEADING EDGE COMPARTMENT STATION XOS 666 STRINGER CRACKED.  STRINGER REPAIR CARRIED OUT AT STRINGER AS PER SRM 57-40-03-2R REPAIR 2 FIGURE 202 . REPAIR   CLASSIFED AS MAJOR PER GMM 6-2-100.
